# SDR USAA2009090392329

- Difficulty date: September 2, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 36,815 hours, 14,657 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390900
- Part serial: 99050345
- Condition: Malfunctioned
- Location: Cabin
- Part time: 36,823 hours, 14,662 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 496 - PHX-DEN - ELECTRICAL SMELL - AT CRUISE, FL390, AFTER 15 MINUTES AN ELECTRICAL SMELL, PERCEIVED BY THE FLIGHTDECK AND CABIN CREW AT THE SAME TIME.  SMELL DISSIPATED RAPIDLY, THEN THE AIRCRAFT WAS PUT INTO CLOSED CONFIGURATION PER CHECKLIST.  FOUND SMELL COMING FROM THE RIGHT RECIRCULATION FAN.  ALSO FOUND "AIR COND/RECIR FAN/R/SPLY" CIRCUIT BREAKER POPPED.  REMOVED AND REPLACED RECIRCULATION FAN PER AMM 21-21-51-401.
